MathSciNet Relay Station
MathSciNet bibliographic data
MR1426737 05E15 (05E05)
Fulmek, Markus; Krattenthaler, Christian Lattice path proofs for determinantal formulas for symplectic and orthogonal characters. J. Combin. Theory Ser. A 77 (1997), no. 1, 3–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement